T Nation

Lower Libido After Injection, Higher Before Next Dose

So I find after inject my libido is really low. When I’m ready for a new does it’s really high.

Anyone with any thought on why? Mechanism?

lower your dose

This seems to be really common. Many people report feeling best right prior to their next shot.

You could try to get a snapshot of it with bloodwork.

I recently increased my dose from 160mg to 220mg as an experiment, and my libido is definitely lower. It has only been a couple weeks for me though. I was going to ride it out for 8 weeks to see if it came back like it was on 160mg.

If you’ve been on your protocol for a while, you can try decreasing your dose a little, and injecting more frequently.

My libido is higest qbout a day and a half berfore my next shot. Im on 200mg a week, no AI. I can say that my libido has increased since stopping the 1 mg AI 3 weeks ago, but Im also retaining water. Damned if you do or dont.

You probably need to increase your injection frequency and lower the hormonal spikes or maybe you just need to lower your dosage.